# SDR DL76L021332

- Difficulty date: November 16, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 36,215 hours, 5,706 cycles
- System (JASC): 5200 · Doors
- Part: Squib
- Part number: 312540011
- Part serial: 1558
- Condition: Inoperative
- Location: Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IR - WHILE REACTIVATING OVERWING SLIDE SYSTEM DOING SQUIB        TEST SHOWS RT SLIDE DOOR SQUIB INOP. ON INSPECTION          FOUND SLIDE DOOR OPEN AND SQUIB BLOWN.                 CA - REPLACED R/H OVWG DOOR LATCH OPENING ACTUATOR PER AMM/6_____ C/P STILL NEEDS TO BE CONNECTED./605396.  CONNECTED OV_____ LATCH OPENING ACTUATOR                                                                                                                                                                                                                                                                                                                                            ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
